# SDR 06FDEA04016

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 57,270 hours, 11,744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND LEVEL AT 9000, GOT ECAM AND MASTER WARNING FOR AVIONICS SMOKE, DUE TO PROXIMITY TO AIRPORT IMMEDIATELY WENT ON OXYGEN TO RETURN TO  KMEM.  UNABLE TO CONFIRM ACTUAL SMOKE AND ON  APPROACH ECAM ALERT CLEARED.  REMOVED AND REPLACED AVI COMPARTMENT SMOKE DETECTOR 13WA AVIONICS COMPARTMENT AS PER MM 26-15-12-4.  REPLACED AVIONICS COMP SMOKE DET'S 11WA AND 12WA PER A/C M/M 26-15-12-4, AVIONICS COMP SMOKE DET SYS.  TESTS OK PER A/C M/M 26-15-00-5.
